# SDR DALA2022012800567

- Difficulty date: January 26, 2022
- Submitted: January 28, 2022
- Operation: Air carrier
- Aircraft: N367NW
- Make and model: Airbus A320-212
- Aircraft serial: 988
- Aircraft time: 66,654 hours, 30,777 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3267 CORROSION STRINGER 42R LOC BTW FR30 AND FR34 IN FWD CARGO COMPARTMENT. CORRECTIVE ACTION: REPLACED STRINGER PER SRM A320 51-42-11 AND 51-72-11. (2100006)
